Makale
Tam Makale
Uluslararası
2019
A class of meromorphic Bazilevič-type functions defined by a differential operator
Ukrainian Mathematical Journal
Cilt 71 · Sayı 10 · ss. 1389–1404 · 01.10.2019
Atıf için künye
ZAHOOR, A. Q., ARIF, M., KHAN, N., NOOR, K. I., & Orhan, H. (2019). A class of meromorphic Bazilevič-type functions defined by a differential operator. Ukrainian Mathematical Journal, 71(10), 1389–1404.
BibTeX
@article{zahoor2019-73113,
author = {ZAHOOR, Ahmad Qazi and ARIF, M and KHAN, N and NOOR, Khalida Inayat and Orhan, Halit},
title = {A class of meromorphic Bazilevič-type functions defined by a differential operator},
journal = {Ukrainian Mathematical Journal},
year = {2019},
volume = {71},
number = {10},
pages = {1389--1404},
issn = {1573-9376},
url = {https://akademik.atauni.edu.tr/yayinlar/73113-a-class-of-meromorphic-bazilevic-type-functions-defined-by-a-differential}
}